MathSciNet Relay Station
MathSciNet bibliographic data
MR1706797 (2000f:93008) 93B05 (34K30 34K35 93C25)
Jeong, J. M.; Kwun, Y. C.; Park, J. Y. Approximate controllability for semilinear retarded functional-differential equations. J. Dynam. Control Systems 5 (1999), no. 3, 329–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement